Alert archive / South Dakota / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 66, NWS Aberdeen, SD

June 10, 20124 counties in South Dakota

NWS Aberdeen, SD issued this severe thunderstorm warning at Jun 10, 2012, 2:04 AM CDT for 4 counties in South Dakota. It was in force for 56 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 10, 2012, 2:04 AM CDT (07:04 UTC)
Expired
Jun 10, 2012, 3:00 AM CDT
In force
56 min
Issued by
NWS Aberdeen, SD
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Campbell County, SD, Edmunds County, SD, Faulk County, SD, McPherson County, SD

The radar

The Aberdeen radar (KABR), 71 km from the middle of the area, began a volume at 07:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 10, 2:10 AM CDTTSTM WND GST 604 Ese Eureka, SD
Jun 10, 2:40 AM CDTTSTM WND GST 5710 W Long Lake, SDTIME ESTIMATED FROM RADAR

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 9, 10:23 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 7.1 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2012-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1653 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2012-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1653 J/kg
Mixed-layer CIN
-128 J/kg
Mixed-layer LCL
2112 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
68 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

175 
WUUS53 KABR 100704
SVRABR
SDC021-045-049-089-100800-
/O.NEW.KABR.SV.W.0066.120610T0704Z-120610T0800Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ABERDEEN SD
204 AM CDT SUN JUN 10 2012

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN CAMPBELL COUNTY IN NORTH CENTRAL SOUTH DAKOTA...
  EDMUNDS COUNTY IN NORTH CENTRAL SOUTH DAKOTA...
  NORTH CENTRAL FAULK COUNTY IN NORTH CENTRAL SOUTH DAKOTA...
  MCPHERSON COUNTY IN NORTH CENTRAL SOUTH DAKOTA...

* UNTIL 300 AM CDT

* AT 200 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM ARTAS TO HILLSVIEW TO LOYALTON...MOVING NORTHEAST AT 50 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  GREENWAY AROUND 210 AM CDT...
  PEMBROOK COLONY...LONG LAKE AND IPSWICH AROUND 225 AM CDT...
  PLAINVIEW COLONY AND CRAVEN CORNER AROUND 230 AM CDT...
  DEERFIELD COLONY AROUND 235 AM CDT...
  MINA AND LEOLA AROUND 240 AM CDT...
  WETONKA...SPRING CREEK COLONY AND LONG LAKE COLONY AROUND 245 AM
  CDT...

THIS WARNING INCLUDES HIGHWAY 12 BETWEEN MILE MARKERS 241 AND 276.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MILES PER
HOUR...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION...SEEK SHELTER IN A STURDY STRUCTURE UNTIL THE STORM HAS
PASSED.

&&

LAT...LON 4594 9874 4545 9873 4517 9939 4563 9955
      4584 9992 4595 9975
TIME...MOT...LOC 0705Z 231DEG 42KT 4589 9981 4570 9944
          4532 9931
WIND...HAIL 60MPH <.75IN

$$
TDK
2 follow-up statements
476 
WWUS53 KABR 100728
SVSABR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
228 AM CDT SUN JUN 10 2012

SDC021-049-100738-
/O.CAN.KABR.SV.W.0066.000000T0000Z-120610T0800Z/
FAULK SD-CAMPBELL SD-
228 AM CDT SUN JUN 10 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CAMPBELL AND
NORTH CENTRAL FAULK COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED OR MOVED
OUT OF THE WARNED AREA.

LAT...LON 4559 9935 4587 9964 4595 9966 4594 9874
      4545 9873 4524 9923
TIME...MOT...LOC 0728Z 231DEG 42KT 4604 9953 4584 9916
          4538 9903

$$

SDC045-089-100800-
/O.CON.KABR.SV.W.0066.000000T0000Z-120610T0800Z/
MCPHERSON SD-EDMUNDS SD-
228 AM CDT SUN JUN 10 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
EDMUNDS AND MCPHERSON COUNTIES UNTIL 300 AM CDT...

AT 223 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM VENTURIA TO LONG LAKE TO 5 MILES SOUTHWEST OF PEMBROOK COLONY...
MOVING NORTHEAST AT 50 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  PLAINVIEW COLONY AND CRAVEN CORNER AROUND 235 AM CDT...
  LEOLA AND DEERFIELD COLONY AROUND 240 AM CDT...
  SPRING CREEK COLONY AND LONG LAKE COLONY AROUND 245 AM CDT...
  WETONKA AROUND 250 AM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4559 9935 4587 9964 4595 9966 4594 9874
      4545 9873 4524 9923
TIME...MOT...LOC 0728Z 231DEG 42KT 4604 9953 4584 9916
          4538 9903
WIND...HAIL 60MPH <.75IN

$$
TDK
917 
WWUS53 KABR 100800
SVSABR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
300 AM CDT SUN JUN 10 2012

SDC045-089-100811-
/O.EXP.KABR.SV.W.0066.000000T0000Z-120610T0800Z/
MCPHERSON SD-EDMUNDS SD-
300 AM CDT SUN JUN 10 2012

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN EDMUNDS AND MCPHERSON
COUNTIES HAS EXPIRED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY...HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THESE
THUNDERSTORMS.

LAT...LON 4559 9935 4587 9964 4595 9966 4594 9874
      4545 9873 4524 9923
TIME...MOT...LOC 0728Z 231DEG 42KT 4604 9953 4584 9916
          4538 9903

$$
TDK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Aberdeen, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 1:43 AM CDT, 21 minutes earlier.

Area forecast discussion, Jun 10, 1:43 AM CDT, 21 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ABERDEEN SD
143 AM CDT SUN JUN 10 2012

.UPDATE...
SEE UPDATED AVIATION DISCUSSION BELOW FOR 06Z TAFS.

A COUPLE OF SVR THUNDERSTORM WATCH BOXES HAVE BEEN ISSUED FOR THIS
CWA WITHIN THE PAST FEW HOURS. WATCH BOX 366 AND 367 ARE IN EFFECT
THROUGH 5 AM AND 8 AM RESPECTIVELY. HAVE A COUPLE OF LINEAR
CLUSTERS OF CONVECTION THAT HAVE BEEN PRODUCING HAIL AS LARGE AS 2
INCHES AND WINDS AS HIGH AS 80 MPH. STRONG TO SEVERE CONVECTION IS
EXPECTED TO PROPAGATE NORTH AND EAST ALONG THE NEARLY STATIONARY
COLD FRONTAL BOUNDARY DRAPED OVER THE CWA...IN CONJUNCTION WITH A
30 TO 40 KNOT SOUTHERLY LOW LEVEL JET THAT IS POINTING RIGHT INTO
THE FRONTAL BOUNDARY. GRIDS AND PRODUCTS HAVE BEEN UPDATED.

&&
.PREVIOUS DISCUSSION...
.SHORT TERM...TONIGHT THROUGH MONDAY NIGHT
VERY WARM TEMPERATURES THIS AFTERNOON ACROSS THE REGION WITH
READINGS HAVING REACHED THE LOW 90S. DEWPOINTS HAVE BEEN SLOWLY
INCREASING THROUGH THE DAY AND ARE IN THE 60S FOR MOST LOCATIONS.
MOISTURE POOLING IS EVIDENT RIGHT ALONG THE FRONT...WHICH LIES
ACROSS THE WESTERN EDGE OF THE CWA. DEWPOINTS HAVE REACHED THE MID
TO UPPER 60S AT PIR AND MBG. SPC MESO-ANALYSIS PAGE SHOWS ABOUT
3000 J/KG MLCAPE OVER THE WESTERN CWA WITH NOT MUCH OF A CAP LEFT
AT ALL. STILL A BIT OF A CAP ELSEWHERE ACROSS THE CWA. VIS
SATELLITE IMAGERY SHOWING CUMULUS FIELD DEVELOPING ACROSS THE
WESTERN CWA...SOME OF WHICH IS BECOMING A BIT CONGESTED. NO ECHOES
NOTED ON RADAR AS OF THIS WRITING...NOR SEEING ANYTHING ALOFT ON
UPPER ELEVATION CUTS. SHEAR IS STILL FAIRLY LOW AND MAY ACTUALLY
HAVE TO WAIT UNTIL LATER TONIGHT WHEN BEST UPPER LEVEL JET ENERGY
REACHES THE AREA AS MAIN UPPER TROUGH APPROACHES. INTERESTING TO
NOTE A FEW OF THE HI RES SHORT RANGE MODELS ARE BLOWING UP A
BROKEN LINE OF THUNDERSTORMS BY LATER THIS AFTERNOON INTO THE
EARLY EVENING WHERE THE CURRENT CUMULUS FIELD RESIDES. NOT SO SURE
ABOUT THIS SOLUTION THOUGH BUT WILL MONITOR CLOSELY. AS MENTIONED
EARLIER...MAY HAVE TO WAIT UNTIL LATER THIS EVENING/OVERNIGHT TO
SEE MORE ORGANIZED ACTIVITY AS UPPER JET ENERGY AND SHORTWAVE GET
CLOSER.

THIS FRONT LOOKS TO STILL BE TRACKING ACROSS THE CWA BY SUNDAY
MORNING...SO THE CHANCE FOR SHOWERS AND STORMS WILL CONTINUE
THROUGH SUNDAY MORNING...WITH CHANCES DROPPING OFF DRASTICALLY BY
THE AFTERNOON AS FRONT FINALLY MOVES INTO MINNESOTA. COOLER
TEMPERATURES WILL ARRIVE ON SUNDAY BEHIND THIS FRONT...ALONG WITH
BREEZY WEST TO NORTHWEST WINDS.

FOR MONDAY...WILL KEEP SMALL POPS ACROSS THE NORTHERN CWA AS
SHORTWAVE MOVES THROUGH THE REGION. DOESNT APPEAR TO BE A LOT OF
MOISTURE TO WORK WITH...BUT STEEP LAPSE RATES AND UPPER TROUGH MAY
TRIGGER A FEW SHOWERS OR STORMS. NOT MUCH AT ALL FOR CAPE VALUES
MONDAY AFTERNOON.

.LONG TERM...TUESDAY THROUGH SATURDAY

THE REGION WILL BE UNDER ZONAL FLOW FOR THE FIRST HALF OF THE LONG
TERM PERIOD. SEVERAL SHORTWAVES WILL TRAVERSE THIS FLOW...AND
WITH THEM COMES THE MODEL INTENSITY AND TIMING DIFFERENCES.
TUESDAY WILL BE DRY WITH SURFACE HIGH PRESSURE OVERHEAD. THE FIRST
SHORTWAVE IS THEN PROGGED TO MOVE ACROSS THE REGION OVERNIGHT
TUESDAY INTO WEDNESDAY. MODELS INDICATE A 30 TO 40 KT LOW LEVEL
JET SETS UP...AND WILL LIKELY BE THE FOCUS FOR ELEVATED CONVECTION.
BY THURSDAY AN UPPER TROUGH DEVELOPS ALONG THE WESTERN
CONUS...PLACING THE REGION IN SOUTHWEST FLOW ALOFT. ANOTHER WEAK
WAVE AND SURFACE TROUGH WILL PASS THE REGION THURSDAY. A MORE
SIGNIFICANT LOW PRESSURE SYSTEM WILL BUILD OUT OF THE ROCKIES AND
MOVE INTO THE NORTHERN PLAINS FRIDAY AND SATURDAY. STILL A LOT OF
UNCERTAINTY WITH THE TIMING AND PLACEMENT OF THIS SYSTEM...BUT IT
LOOKS AS THOUGH IT WILL BE ANOTHER CHANCE TO TAP INTO GULF
MOISTURE AND GET ANOTHER ROUND OF STRONG THUNDERSTORMS.

&&

.AVIATION...
06Z TAFS FOR THE KABR...KATY...KPIR AND KMBG TERMINALS

OUTSIDE OF THUNDERSTORMS...VFR IS EXPECTED TO PERSIST OVER THE
NEXT 24 HOURS...ALTHOUGH BKN-OVC STRATUS WITH BASES AROUND
4000-5000FT AGL ARE EXPECTED TO FILL IN ACROSS THE FORECAST AREA
BEHIND A COLD FRONT MOVING THROUGH THE DAKOTAS. WITHIN
THUNDERSTORMS THAT ARE DEVELOPING AND MOVING NEWD ACROSS THE
REGION...EXPECT IFR CONDITIONS PRIMARILY FROM VISBY REDUCTION IN
HEAVY RAINFALL. LARGE HAIL...STRONG WINDS AND HEAVY RAIN CAN ALSO
BE ANTICIPATED. THE FRONT SHOULD BE THROUGH ALL FOUR TERMINALS BY
MID DAY ON SUNDAY...WITH SOME FORM OF BREEZY WEST TO NORTHWESTERLY
WINDS DEVELOPING.

&&

.ABR WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
MN...NONE.
&&

UPDATE...DORN
SHORT TERM...TMT
LONG TERM...SERR
AVIATION...DORN

WEATHER.GOV/ABERDEEN
Hazardous weather outlook, Jun 9, 4:03 AM CDT, 22 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ABERDEEN SD
403 AM CDT SAT JUN 9 2012

MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-100915-
TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL-
ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK-
CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-
LYMAN-BUFFALO-
403 AM CDT SAT JUN 9 2012 /303 AM MDT SAT JUN 9 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
MINNESOTA...CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND
NORTHEAST SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

STORMS ARE UNLIKELY TODAY. IF A STORM DID MANAGE TO DEVELOP IN THE
HEAT OF THE AFTERNOON...HAIL AND STRONG WINDS CAN BE EXPECTED.
STORMS ARE MORE LIKELY TO DEVELOP LATE THIS EVENING WEST RIVER AND
PUSH EAST THROUGH THE OVERNIGHT HOURS. THERE IS LESS OF A RISK FOR
SEVERE WEATHER ALTHOUGH HAIL AND STRONG WINDS WILL STILL BE
POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A 30 PERCENT CHANCE FOR THUNDERSTORMS ON BOTH SUNDAY AND
MONDAY. THE RISK FOR SEVERE WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

CONNELLY

In the hours before

Local storm report, Jun 10, 12:02 AM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
1202 AM CDT SUN JUN 10 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1154 PM     HAIL             7 E HAYES               44.37N 100.89W
06/09/2012  E1.00 INCH       STANLEY            SD   TRAINED SPOTTER

&&

EVENT NUMBER ABR1200189

CONNELLY
Local storm report, Jun 10, 12:24 AM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
1224 AM CDT SUN JUN 10 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 AM     TSTM WND GST     5 NW MISSION RIDGE      44.74N 100.86W
06/10/2012  M80 MPH          STANLEY            SD   CO-OP OBSERVER

&&

EVENT NUMBER ABR1200190

CONNELLY
Local storm report, Jun 10, 12:52 AM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
1252 AM CDT SUN JUN 10 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 AM     HAIL             COW CREEK REC AREA      44.56N 100.50W
06/10/2012  E1.75 INCH       SULLY              SD   PUBLIC

&&

EVENT NUMBER ABR1200191

CONNELLY
Local storm report, Jun 10, 1:28 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
128 AM CDT SUN JUN 10 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1235 AM     HAIL             2 SSW OVERLOOK REC AREA 44.44N 100.40W
06/10/2012  E1.75 INCH       STANLEY            SD   TRAINED SPOTTER

&&

EVENT NUMBER ABR1200192

CONNELLY
Local storm report, Jun 10, 1:53 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
153 AM CDT SUN JUN 10 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 AM     TSTM WND DMG     2 N HOVEN               45.27N  99.78W
06/10/2012                   WALWORTH           SD   PUBLIC

            LARGE LIMB DOWN... PEA HAIL AS WELL

&&

EVENT NUMBER ABR1200193

CONNELLY
Local storm report, Jun 10, 2:04 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
204 AM CDT SUN JUN 10 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0149 AM     TSTM WND DMG     HOVEN                   45.24N  99.78W
06/10/2012                   POTTER             SD   LAW ENFORCEMENT

            FEW BRANCHES DOWN IN HOVEN...ALONG WITH PEA HAIL

&&

EVENT NUMBER ABR1200194

CONNELLY

The office that day

Everything else NWS Aberdeen, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 11:22 PM CDTSevere Thunderstorm WarningABRDewey, Stanley53 min
Jun 10, 12:10 AM CDTSevere Thunderstorm WarningABRDewey, Hughes, Potter, Stanley, Sully65 min
Jun 10, 12:49 AM CDTSevere Thunderstorm WarningABRHughes, Stanley, Sully26 min
Jun 10, 1:03 AM CDTSevere Thunderstorm WarningABRCampbell, Dewey, Edmunds, Faulk, McPherson, Potter and 2 more57 min
Jun 10, 1:13 AM CDTSevere Thunderstorm WarningABRFaulk, Hughes, Hyde, Potter, Sully62 min
Jun 10, 1:15 AM CDTSevere Thunderstorm WarningABRBuffalo, Hughes, Hyde, Lyman, Stanley, Sully30 min
Jun 10, 1:44 AM CDTSevere Thunderstorm WarningABRHand, Hughes, Hyde, Sully31 min
Jun 10, 3:53 AM CDTSevere Thunderstorm WarningABRClark, Day, Marshall, Roberts37 min
Jun 10, 4:15 AM CDTSevere Thunderstorm WarningABRMarshall18 min

Nearby

Severe Thunderstorm Warnings in South Dakota, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.